# SDR CA040304004

- Difficulty date: February 25, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 7,441 hours
- Engine: Lyc LTS101600A3
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Unbonded
- Location: Hyd Pump
- Component: Pump, Aerosp
- Component part number: 350A35109120
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, Z
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE IN FLIGHT THE PILOT EXPERIENCE A LOST OF HYDRAULIC POWER AND EMERGENCY LANDED ON A NEAR BY LEAKE WITH NO DAMAGE TO AIRCRAFT. AFTER INSPECTION THE HYDRAULIC BELT HAS BEEN FOUND SECTIONED AT THE GLUED JOINT.
